IJSTR

International Journal of Scientific & Technology Research

Home About Us Scope Editorial Board Blog/Latest News Contact Us
0.2
2019CiteScore
 
10th percentile
Powered by  Scopus
Scopus coverage:
Nov 2018 to May 2020

CALL FOR PAPERS
AUTHORS
DOWNLOADS
CONTACT

IJSTR >> Volume 10 - Issue 10, October 2021 Edition



International Journal of Scientific & Technology Research  
International Journal of Scientific & Technology Research

Website: http://www.ijstr.org

ISSN 2277-8616



Global Stability Of Two Non-Linear Epidemic Model With Saturated Rate

[Full Text]

 

AUTHOR(S)

LAID Chaharazed

 

KEYWORDS

Endemic equilibrium, epidemic model, global stability, lyapunov function, stability, saturated Rate, temporary immunity,

 

ABSTRACT

In this work, we consider the first nonlinear epidemic model with temporary immunity and saturated incidence rate and the second model witch is modified with the new parameters. Whenever infected and recovered people will return to the susceptible class after a period. Motivated by the references of this work, which deals with a model with temporary immunity and incidence rate, means that the recovered individual has temporary immunity against a disease and he enters the sensitive class after a certain time. We present: 1. Equilibrium and stability of the disease-free equilibrium and endemic 2. Existence of endemic equilibrium and its stability analysis. 3. Global stability of the disease-free equilibrium. 4. Modified model. 5. Global stability of the disease-free equilibrium of the modified model. The study of its sections are justified with theorems and demonstrations under certain conditions.

 

REFERENCES

[1] Abta A and Kaddar A and Talibi H. A. Global Stability for Delay SIR and SEIR Epidemic Models With Saturated Incidence Rates. Electronic Journal of Differential Equations, No. 23, pp 1-13.2012.
[2] Adebimpe, O, L. M. Erinle-Ibrahim, and A. F. Adebisi. Stability Analysis of SIQS Epidemic Model with Saturated Incidence Rate. Applied Mathematics 7.10, pp 1082-1086.2016.
[3] Batiha, M. S. M. Noorani and I. Hashim. Numerical solutions of the nonlinear integro-differential equations, Int. J. Open Probl. Compt. Math, pp 34-42.2008.
[4] Dongmei X, Shigui R. Global analysis of an epidemic model with non monotone incidence rate. Mathematical Biosciences 208. pp 419-429. 2007.
[5] Jinliang W, Xinxin Tian. Global Stability of a Delay Differential Equation Of Hepatitis B Virus Infection With Immune Response. Electronic Journal of Differential Equations, pp 94,1-11. 2013.
[6] Jin. Z, Zhien. M and Maoan. H. Globale stability of an SIRS epidemic model with delay, Acta Matimatica Scientia. 26 B, pp 291-306.2006.
[7] Lounes. R and Arazoza. H. Modeling HIV Epidemic Under Contact Tracing. The Cuban Case. Journal of theoretical Medecine Vol 2, pp 267-274.2000.
[8] Lounes. R, Arazoza. H. A Non-Linear Model for a Sexually Transmitted Disease with contact tracing. IMA. J. MJath. Appl. Med. Biol.19, pp 221-234.2002.
[9] Lahrouz A and El Maroufy H. Qualitative Behaviour of a Model of an SIRS Epidemic: Stability and Permanence. Applied Mathematics & Information Sciences. An International Journal 5 (2), pp 220-238.2011.
[10] Lasalle P and S. Lefschetz, Stability by Liapunov’s direct method. Academic Press. 1961.
[11] Luo Q and Mao X. Stochastic population dynamics under regime switching. J. Math. Anal. Appl.334, pp 69-84.2007
[12] Luosheng Wen, Xiaofan Yang. Global stability of a delayed SIRS model with temporary immunity. Chaos, Solitons and Fractals 38, pp 221–226. 2008.
[13] Marcelo F.C. Gomes, Sebasti´an Gon¸calves. SIR model with general distribution function in the infectious period. Physica A 388, pp 3133–3142. 2009.
[14] Michael Steel J. Stochastic calculus and finantial applications. Springer Verlag. 2003.
[15] Ruoyan Sun. Global stability of the endemic equilibrium of multigroup SIR models with nonlinear incidence. Computers and Mathematics with Applications 60, pp 2286-2291. 2010.
[16] S. Chakraborty, S. Pal , N. Bairagi. Dynamics of a ratio-dependent ecoepidemiological system with prey harvesting. Nonlinear Analysis: Real World Applications 11, pp 1862–1877. 2010.
[17] S. Pathak, A. Maiti, G.P. Samanta. Rich dynamics of an SIR epidemic model. Nonlinear Analysis: Modeling and Control. Vol. 15, No. 1, pp 71–81. 2010.
[18] Volodymyr Makarov, Denis Dragunov. A numeric-analytical method for solving the Cauchy problem for ordinary differential equations. Applied Mathematics and Computation, pp 1-26. 2010.
[19] W. Wang, Global behavior of an SEIR epidemic model with time delay, Appl. Math. Letters.15, pp 423-428.2002).
[20] Wen L and Yang X. Global stability of a delayed SIRS model with temporary immunity. Chaos, Solitons and Fractals 38, pp 221-226. 2008
[21] Xiao, L Chen and F. ven den Bosch, Dynamical behavior for a stage structured SIR infectious disease model, Nonlinear Anal. Real World Appl 3, pp 175-190.2002.
[22] Yuliya N.Kyrychko, and Konstantin B. Blyuss, . Global properties of a delayed SIR model with temporary immunity and nonlinear incidence rate. Nonlinear Analysis: Real World Applications 6, pp 495-507. 2004.
[23] Z. Ma, J. Liu and J. Li, Stability analysis for differential infectivity epidemic models, Nonlinear Anal. Real World Appl 4, pp 841-856. 2003.
[24] Zhang F and Zhen Li and Zhang F. Global stability of an SIR epidemic model with constant infectious period. Applied Mathematics and Computation 199, pp 285-291.2008.